Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/226553| Title: | О ковариации модифицированной периодограммы Уэлча для устойчивых процессов |
| Authors: | Демеш, Н. Н. Акинфина, М. А. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 1999 |
| Publisher: | Минск : Універсітэцкае |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 2. – С. 55-57. |
| Abstract: | In the present paper the modified periodogram of Welch as the estimate of spectral density of symmetric stationary а -stable process is being studied, the former being combined by crossing intervals of observation. The formula for the covariation of the estimate involved have been obtained. |
| URI: | http://elib.bsu.by/handle/123456789/226553 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 1999, №2 (май) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

